Banach Contraction Principle on Cone Hexagonal Metric Space

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

97-103

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

We introduce the notion of cone hexagonal metric space and prove Banach contraction mapping principle in cone hexagonal metric space. Our result extends recent known results.

Copy the following to cite this Article:

, “Banach Contraction Principle on Cone Hexagonal Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 97-103, 2016

 


Copy the following to cite this URL:

, “Banach Contraction Principle on Cone Hexagonal Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 97-103, 2016

Available from: http://www.ultrascientist.org/paper/171/


We introduce the notion of cone hexagonal metric space and prove Banach contraction mapping principle in cone hexagonal metric space. Our result extends recent known results.